# SDR MALA070092

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 22,335 hours, 24,804 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP, THERE WAS A LOUD CLUNK IN THE NOSE GEAR AREA AND THE INTRANSIT LIGHT REMAINED ILLUMINATED.  CREW FOLLOWED THE QRH AND RETURNED TO MSP.  REPLACING NOSE LANDING GEAR ACTUATOR RETRACT PIN, PN: AIR127298.
